# SDR FDEA201710203018

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 44,906 hours, 26,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320051
- Condition: Cracked
- Location: Frames 80-81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO LT SIDEWALL SHEAR PLATE, FRAMES 80 - 81 FOUND CRACKED.  REMOVED THE SHEAR PLATE IAW SRM 51-40-21, AND INSTALLED A NEW SHEAR PLATE IAW SRM 51-40-21. APPLIED TOP COAT IAW SRM 51-23-10.  MAJOR REPAIR.
